# SDR UALA2012122407374

- Difficulty date: December 22, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 72,830 hours, 21,480 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 332153012
- Part serial: 9182803
- Condition: Leaking
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT OUTBD ELEVATOR PCA LEAKING AT 90 DROPS PER MINUTE AFTER PRESSURIZING RIGHT HYDRAULICS.  REMOVED OLD AND INSTALLED NEW UNIT PER 27 31 05.  INSTALLATION TORQUE AND PART VERIFICATION COVERED UNDER PTT 8302020.
